MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH; KNEE COMPONENT
Model Number EIS6S10R
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection.Component not revised: evolution mp fem cs/cr non-por primary sz 6 right product id: efsrn6pr lot #: 1634509.Evolution mp tibial keeled nonpor size 6 standard right product id: etpkn6sr lot #: 1621814.Revision njr number: 2928216.Side: r.Primary asa: p2 - mild disease not incapacitating.

Brand Name
EVOLUTION MP CS INSERT SIZE 6 STANDARD 10MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10196587
Report Number3010536692-2020-00417
Device Sequence Number2345501
Product Code HRY
UDI-Device IdentifierM684EIS6S10R1
UDI-PublicM684EIS6S10R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS6S10R
Device Catalogue NumberEIS6S10R
Device Lot Number1637513
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;